Linear subspaces for linear DAEs of index 1

Balla, K. (1996) Linear subspaces for linear DAEs of index 1. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 30 (4-5). pp. 81-86.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1103

Update Item Update Item